# SDR 2007UALA03193

- Difficulty date: August 15, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 59,347 hours, 34,879 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP.  FOUND LAST ROW OF EEL LIGHT SHORTED OUT.  REPLACED ALL LIGHTS, CHECK GOOD.
